Vol. 80, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Boundary continuity of some holomorphic functions

Irving Leonard Glicksberg

Vol. 80 (1979), No. 2, 425–434
Abstract

For certain bounded domains D in Cn any continuous function on D A(D), which is holomorphic on D automatically extends continuously to D.

Mathematical Subject Classification 2000
Primary: 32E35
Milestones
Received: 26 January 1977
Revised: 14 July 1978
Published: 1 February 1979
Authors
Irving Leonard Glicksberg